Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 10, Pages 679-688

Tautness and applications of the Alexander-Spanier cohomology of K-types

1Department of Mathematics, Faculty of Science, Ain-Shams University, Abbasia, Cairo, Egypt
2The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 14466, Jeddah 21424, Saudi Arabia

Received 5 February 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of the present work is centered around the tautness property for the two K-types of Alexander-Spanier cohomology given by the authors. A version of the continuity property is proved, and some applications are given.